MathSciNet Relay Station
MathSciNet bibliographic data
MR2219005 20J06
Adem, Alejandro; Pan, Jianzhong Toroidal orbifolds, Gerbes and group cohomology. Trans. Amer. Math. Soc. 358 (2006), no. 9, 3969–3983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement